Explicit estimates for bivariate hierarchical bases

Nürnberger, Günther ; Steidl, Gabriele ; Zeilfelder, Frank

Document Type: Article
Year of publication: 2003
The title of a journal, publication series: Communications in Applied Analysis
Volume: 7
Issue number: 1
Page range: 133-151
Place of publication: Atlanta, Ga.
Publishing house: Dynamic Publ.
ISSN: 1083-2564
Publication language: English
Institution: School of Business Informatics and Mathematics > Angewandte Mathematik u. Informatik (Steidl 1996-2011)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item